# SDR 2001UALA00661

- Difficulty date: May 6, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 36,799 hours, 13,917 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR SUPPORT INTERCOSTAL CRACKED. STA 663 RBL 19.8.  MAJOR REPAIR ACCOMPLISHED. REPLACED INTERCOSTAL.
